# SDR CA981125079

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 673 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE GEAR WAS SELECTED DOWN BUT THE RIGHT MAIN WAS VERY SLOW TO GREEN UP.  MAINTENANCE HAD PREVIOUSLY REPLACED LEFT ACTUATOR FOR THE SAME PROBLEM.  HOWEVER, THE PROBLEM TRANSFERRED TO THE RIGHT SIDE.  RIGHT ACTUATOR TO BE REPLACED AS A PRECAUTIONARY MEASURE.  PART TC:  788.
